# SDR SWIA201128749

- Difficulty date: November 28, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 24,356 hours, 20,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT OVERWING EMERGENCY LIGHT INOPERATIVE.  (FLT 6524)  RELAMPED EMERGENCY LIGHT.
